# SDR REXA97226

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars Computer
- Part number: 6226190113
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEADING SPLIT AFTER TAKEOFF COULD NOT SLAVE.  REMOVED AND REPLACED AHARS COMPUTER.  (M)
